MAUDE Adverse Event Report: COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE

COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE
Model Number KC-ARCH-35
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total laparoscopic hysterectomy and ovarian tumor reception, the cup detached from the kc-arch-35 upon extraction of the device from the patient's cavity.Cup was not retained in the patient's cavity.No patient harm.No additional information.Device is not available to return.Kc-arch-35 koh-efficient 2024-11-0000164.
 
Additional Manufacturer Narrative
G2: foreign: colombia.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 18 dec 2023.Manufacturing record review: dhr - 346485 was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history did show similar reported complaint condition.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information: the following customer or clinical information was provided: the complaint condition will be confirmed using the pictures attached in e-mail, it is to be noted that the product in the picture looks clean without any blood/stain marks.Root cause: no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for further investigation.With the information provided, a root cause analysis cannot be definitively performed.As a way of improving the manufacturing process, csi stafford performs 100% in process inspection of the product via bend testing and pull testing, followed by an aql qc inspection requiring the that the units also pass a bend and pull test.Coopersurgical will continue to monitor this complaint condition for any trends.
 
Event or Problem Description
No additional information.

Brand Name
ARCH KOH-EFFICIENT
Common Device Name
COLPOTOMY TUBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key20756863
Report Number1216677-2024-00064
Device Sequence Number18248390
Product Code HEW
UDI-Device Identifier00888937015164
UDI-Public(01)00888937015164(10)346485(17)261220
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-35
Device Catalogue NumberKC-ARCH-35
Device Lot Number346485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale